Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

154 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Implanon inserted. Feeling dizzy, heartburn, stomachache, pain in back and arm. What's wrong?

Answered by
Dr.
Dr. S Patra

OBGYN

Practicing since :2011

Answered : 4047 Questions

default
Posted on Mon, 4 Feb 2013 in Women's Health
Question: hi!!! i have a inplanon for 4 years, but i'm very sick these days, i have palpitation, stomach pain and fullness, back pain, pain on the arm and numbness, lack of energy, feeling dizzy and heartburn!!!! what could it be? I am a healthy girl active, but i don't know what its going on with me, it only gets worse went i get to my monthly period, but i haven't seen my mesntruation for a year... please help
doctor
Answered by Dr. S Patra 3 hours later
Hello,

Thanks for posting your query.I have gone through your history in detail. All your clinical presentations including prolonged amenorrhoea (absence of period) are probably due to undesirable side effects of Implanon that is used for long time. You can exclude pregnancy by doing a blood test for beta-hCG. Other associated conditions that may aggravate above features,are hormonal imbalance, irregular eating habit, stress/ anxiety, ovarian cyst, thyroid problem, psychological factors, over weight or extreme loss etc.

A thorough clinical examination and some investigations like Ultrasonography (USG) lower abdomen, Thyroid profile, LH/FSH, Blood sugar and blood level of estrogen & progesterone, are initially recommended to pin point a diagnosis.

Please consult with your gynecologist at the earliest for proper guideline and initiation of medical treatment.

Do some useful basic things for lifestyle modification and prevention of above conditions:
1)Change Implanon at the earliest and use other contraceptive method after consulting with your doctor.
2)Use some medication like anti spasmodic with PPI like omeprazole for abdominal discomfort and apply muscle relaxant gel for backache. Hot water bag compression may be advisable.
3) Avoid salty/ fatty/ spicy/bitter tasting food including coffee.
4) Eat leafy vegetables and drink lots of fluid/water.
5) Avoid stress by doing regular XXXXXXX breathing (20-30 times) or yoga
6) Take healthy protein XXXXXXX diet with Multivitamins/Iron supplements.
7) Do light exercise to control body weight and relax in free time.
8) Need adequate rest and proper sleep at least 6-8 hrs daily.
9) Maintain genital hygiene properly & use tight breast support.
10) Preferably one psychological counseling regarding this.

Hope I have answered your query. If you have any further questions I will be happy to help.
Wish you a good health and stay always active.

Regards
Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  
Drug/Medication ,  
Treatment/Therapy
Medical Topics ,  

Recent questions on  Counseling psychology

doctor1 MD

I had a penile doppler test conducted but my experience was confusing. I was given an injection and asked to stimulate with hand but ibdid not get erection, then i was asked to stand up and shown a porn clip i achieved a very weak full flaccid...

doctor1 MD

My son, studied upto 10th std in KV, XXXXXXX Admitted to an integrated college (XXXX, Belgaum), since he was selected through talent search by XXXX. After admission, he asked to why to XXXX (wanted to be in KV). Again arranged for KV admission...

doctor1 MD

My nine year old son has ADHD , Depression and Sensory Processing Disorder . He takes D- Amphetamine XR 10mg capsule, and then one tablet at night for his symptoms. It usually is helpful but over the last couple days, he has been screaming in...

doctor1 MD

Hi Sir, I am 30 years male Indian, working in Dubai. My engagement was over last April & marriage is fixed in Dec 2012. last 5.5 I do chat/talk with my would be and we were very happy to share our things each other. She is little fatty in nature. & her period was irregular. Some months its not happening at all. So she went through a physical check up & found there is a syst in her (very minute) and doctor suggests to take medicine. She started taking medicine for 4 months & stopped. But when stopped it, the same problem came again. & 4 -5 Days back she consulted another Doctor & his comments was really shoked to her. He asked to take 8 months continuous treatment regarding this. This made her very dip pressed & started thinking weird. Now she says she hates sex & doesnt want to spoil my life & not interested in marriage. still we both love very much each other. I am so disapppointed now & this may be one of the most struggled moment in my life. Could you please advise me.

doctor1 MD

I think I might have either gonorrhea or a UTI, but I can t tell. I am honestly really scared and embarrassed so I can t tell anyone. The only symptom I seem to have is burning during urination which appeared the week of Christmas. It s not very severe, something a slight tingle then sometimes an uncomfortable burn but it s not really painful. I have no discharge, swelling, or redness in or around my area. I am a male who has only had sex with one woman twice, about a month before the symptom appeared.

doctor1 MD

hello i have this symtoms i had my baby on september 1, 2013 i have been feeling dizzy everyday, not feeling myself, feel weak, have post partum depression, went to the doctor he prescribe antibiotics, for dizziness and for depression ....can u help me

doctor1 MD

good morning . my marriage in after one month. and my penis is very small, before that i had a relation with one of my girl freind. that time also i was falling immediate when i insert. now if i do masturbating also withing a mint i fall.. i m very upset what to do which medicine i take please help me. when i feel or going near to any female close that time also i fall in side of my pant.. please